Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The asymptotic developments of a class of entire functions


Author: H. K. Hughes
Journal: Bull. Amer. Math. Soc. 51 (1945), 456-461
DOI: https://doi.org/10.1090/S0002-9904-1945-08376-1
MathSciNet review: 0012132
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. B. Ford, The asymptotic developments of functions defined by Maclaurin series, University of Michigan Studies, Scientific Series, vol. 11, 1936.
  • 2. H. K. Hughes, On the asymptotic expansions of entire functions defined by Maclaurin series, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 425-430. MR 9987
  • 3. C. V. Newsom, The asymptotic behavior of a class of entire functions, Amer. J. Math. vol. 65 (1943) pp. 450-454. MR 9050
  • 4. E. M. Wright, The asymptotic expansion of the generalized Bessel function, Proc. London Math. Soc. vol. 38 (1935) pp. 257-270. MR 118863


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1945-08376-1

American Mathematical Society